Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been taking acutane for almost a month now and and i have not been able to see any signs showing me that my acne is clearing up. I know that I'm having the side effects like dry lips, dry skin, dicoloring on my face and things of that nature but it's nothing that I cant handle. I have five more months to go and hopefully it clears up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×